# SDR MALA050299

- Difficulty date: March 22, 2005
- Submitted: April 20, 2005
- Operation: Air carrier
- Aircraft: N439XJ
- Make and model: Saab 340B
- Aircraft serial: 340B439
- Aircraft time: 16,369 hours, 17,989 cycles
- System (JASC): 7930 · Engine Oil Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Eng Bypass
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

RIGHT ENGINE BYPASS LIGHT ON AFTER T/O, 15 PSI LOWER.  RETURNED AC TO DTW.  REPLACED SWITCH.
